Skip to content
My WebMD Sign In, Sign Up
STEROID INJECTION SIDE EFFECTS~
avatar
mainebestlife posted:
I'm wondering if anyone else suffers from long-term steroid spine injections side effects? I have been diagnosed with intestinal permability- which gave me allergies to 40 foods- drug and chemical sensitivity and hair-thinning loss, high inflammation, water and weight gain, adrenal -chronic fatigue. Between my shoulder and back I have had 16 injections in 5 years which effects your systemic hormonal balance and cortisol levels. I did not know this when I was getting the injections but found out as I got sick with these problems and the one contributing factor is steroids. if anyone else has steroid side effects- please let me know.
Reply
 
avatar
bj1208 responded:
Hi yes I have allergies to steroid injections where I will turn beet red and sweat will pour off me. This went on with each injection I would have so for 4 yrs during the injection period. My physiatrist pain doc was the one that told me I was having a reaction to them so he switched me to just regular pain shots.

He did say that he wanted to try and have me take benydrel have an injection and then wait in his office all day to see how bad reactions were. Have not done this yet as I don't have time/car to do this.

Hope this helps
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~
 
avatar
davedsel responded:
Hello.

My wonderful wife had steroid epidural injections last year. Her blood pressure and blood sugar readings both soared. She is now considered a diabetic and has high blood pressure on medication for both. No real symptoms like this before the injection. Both are known side results of steroids.

After those injections my wife had injections of just a pain medication without side affects that helped for a while. She also had the nerves in her back burned (rhizotomy) and that helped for about 6 months.

I have no personal experience with steroid injections, but about 10 years ago my asthma was very bad and I was on a lot of oral steroids. While they helped me breath better, the side affects of those were terrible - excessive hunger and energy.

Steroids help many people but as with all medications they do have side affects.
Click on my username or avatar picture to read my story.

Blessings,

-Dave


Helpful Tips

Making the Most of Your Doctor Visit #2Expert
Here are the rest of the suggestions (had to break into to two parts due to the character limits) 5. Make sure that all records ... More
Was this Helpful?
24 of 38 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Spine Center